# SDR 03FDEA01782

- Difficulty date: October 9, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stop Fitting
- Part number: ARC41252
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP FWD UP STOP FITTING FOUND CRACKED.   RT O/B FLAP FWD UP STOP FITTING REMOVED AND REPLACED AS PER SRM 51-  33-01 VOL. II.
